# SDR CA121213011

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 82410608
- Condition: Failed
- Location: Rudder Trim
- Part time: 4,184 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AT 2000 FT ON FINAL, AUTOPILOT OFF, MADE LT WING DOWN AILERON TRIM INPUT.  AILERON TRIM CONTINUED TOWARDS FULL LT WING DOWN.  HIT RT WING DOWN SIDE OF SWITCH, MOVEMENT STOPPED, THEN TRIMMED BACK TO LEVEL FLIGHT.  WAS NOT ABLE TO NOTICE IF ROCKER SWITCH PHYSICALLY STAYED DOWN, DID NOT SEEM SO.  MAINTENANCE COULD NOT DUPLICATE. REPLACED AILERON/RUDDER TRIM CONTROL PANEL.
